# SDR RAIA0007019

- Difficulty date: July 27, 2000
- Submitted: July 28, 2000
- Operation: Air carrier
- Aircraft: N553HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41066
- Aircraft time: 11,311 hours, 11,998 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Part number: TY175902B
- Condition: Failed
- Location: Cockpit
- Part time: 11,311 hours, 11,998 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

6105-BOS- FLAP ASYMMETRY/FLAP FAULT CAPTION ILLUMINATED DURING TAXI.  MAINTENANCE INSPECTED AND REPLACED FLAP CONTROL UNIT.
